# SDR CA020820009

- Difficulty date: August 18, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 55,333 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2530 · Buffet/Galleys
- Part: Tube
- Part number: 331216
- Condition: Cracked
- Location: Evaporator
- Component: Chiller, 2671
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AFT CABIN BURNING ODOR WITH WHITE SMOKE NEAR AFT GALLEY LT CABIN DOOR AREA.  THE AFT GALLEY POWER WAS TURNED OFF IN FLIGHT BY CREW AND THE SITUATION WAS BACK TO NORMAL.  UPON ARRIVAL, AFT GALLEY CHILLER WAS REPLACED.   THE EVAPORATOR  WAS REMOVED FROM ORIGINAL UNIT AND FURTHER LEAK CHECK WAS CARRIED OUT AND REVEALED THAT AN EXTERNAL TUBING OF THE EVAPORATOR WAS CRACKED AT A WELDING POINT WHICH PERMITTED THE FREON TO ESCAPE CAUSING THE WHITE SMOKE.
